Jayce Robert Getz
- Associate Professor of Mathematics
Research Areas and Keywords
Algebra & Combinatorics
Geometry: Differential & Algebraic
Automorphic representations and arithmetic geometry.
Summation Formulae and Triple Product L-functions in Higher Rank awarded by National Science Foundation (Principal Investigator). 2019 to 2022
Langlands Functoriality in Nonsolvable and Relative Settings awarded by National Science Foundation (Principal Investigator). 2014 to 2018
Fellowships, Supported Research, & Other Grants
Visitor to the Einstein Institute for Mathematics, Hebrew University awarded by European Research Council Grant Harmonic Analysis and l-adic Sheaves (2018)
Membership at Institute for Advanced Study awarded by C. Simonyi Endowment (2018)
Visitor to Korea Institute of Advanced Study awarded by Youn-Seo Choi, KIAS (2016)
Algebraic cycles on Shimura varieties and distinguished representations awarded by Natural Sciences and Engineering Research Council (NSERC) Discovery Grant (2010 to 2012)
NSF Postdoctoral Research Fellowship awarded by National Science Foundation (NSF) (2007 to 2010)
NDSEG Graduate Fellowship awarded by American Society for Engineering Education (ASEE) (2004 to 2007)
Getz, J., and M. Goresky. Hilbert modular forms with coefficients in intersection homology and quadratic base change. 2012, pp. 1–256. Scopus, doi:10.1007/978-3-0348-0351-9. Full Text
Getz, J. R., and H. Hahn. An introduction to automorphic representations with a view towards trace formulae.
Getz, J., and M. Goresky. “Eisenstein series with coefficients in intersection homology.” Progress in Mathematics, vol. 298, 2012, pp. 179–82. Scopus, doi:10.1007/978-3-0348-0351-9_11. Full Text
Getz, J., and M. Goresky. “Generalities on Hilbert modular forms and varieties.” Progress in Mathematics, vol. 298, 2012, pp. 57–89. Scopus, doi:10.1007/978-3-0348-0351-9_5. Full Text
Getz, J., and M. Goresky. “The automorphic description of intersection cohomology.” Progress in Mathematics, vol. 298, 2012, pp. 111–34. Scopus, doi:10.1007/978-3-0348-0351-9_7. Full Text
Getz, J., and M. Goresky. “Hilbert modular forms with coefficients in a Hecke module.” Progress in Mathematics, vol. 298, 2012, pp. 135–50. Scopus, doi:10.1007/978-3-0348-0351-9_8. Full Text
Getz, J. R., and B. Liu. “A summation formula for triples of quadratic spaces.” Advances in Mathematics, vol. 347, Apr. 2019, pp. 150–91. Scopus, doi:10.1016/j.aim.2019.02.023. Full Text
Getz, J. R. “Secondary terms in asymptotics for the number of zeros of quadratic forms over number fields.” Journal of the London Mathematical Society, vol. 98, no. 2, Oct. 2018, pp. 275–305. Scopus, doi:10.1112/jlms.12130. Full Text
Getz, J. R. “Nonabelian fourier transforms for spherical representations.” Pacific Journal of Mathematics, vol. 294, no. 2, Jan. 2018, pp. 351–73. Scopus, doi:10.2140/pjm.2018.294.351. Full Text
Getz, J. R., and H. Hahn. “Algebraic cycles and tate classes on hilbert modular varieties.” International Journal of Number Theory, vol. 10, no. 1, Feb. 2014, pp. 161–76. Scopus, doi:10.1142/S1793042113500875. Full Text
Getz, J. R., and E. Wambach. “Twisted relative trace formulae with a view towards unitary groups.” American Journal of Mathematics, vol. 136, Johns Hopkins University Press: American Journal of Mathematics, Jan. 2014, pp. 1–57.
Getz, J. R. “Invariant four variable automorphic kernel functions.” Arxiv, 2014.